# SDR HEEA080710

- Difficulty date: August 7, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N3108E
- Make and model: Bell 206L-3
- Aircraft serial: 51498
- Aircraft time: 13,711 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 206033600018
- Condition: Separated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

PILOTS SLIDING WINDOW DEPARTED AIRCRAFT IN FLIGHT. NO DAMAGE TO AIRCRAFT.  REPLACED SLIDING WINDOW.
